# SDR DALA12014190920

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 64,609 hours, 49,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING IN THE COCKPIT WAS INOPERATIVE.  MX RE-TORQUED A LOOSE WIRING CONNECTION AT THE LIGHT ASSY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
